Skip to Main content Skip to Navigation
Journal articles

A mixed discontinuous finite element method for folded Naghdi's shell in Cartesian coordinates

Document type :
Journal articles
Complete list of metadata

https://hal-uphf.archives-ouvertes.fr/hal-03159113
Contributor : Aurélien Vicentini Connect in order to contact the contributor
Submitted on : Thursday, March 4, 2021 - 12:05:32 PM
Last modification on : Tuesday, October 19, 2021 - 6:38:15 PM

Identifiers

  • HAL Id : hal-03159113, version 1

Collections

Citation

Serge Nicaise, Ismail Merabet. A mixed discontinuous finite element method for folded Naghdi's shell in Cartesian coordinates. Mathematics of Computation, American Mathematical Society, 2017, 86 (303), pp. 1-47. ⟨hal-03159113⟩

Share

Metrics

Record views

17